# SDR AALA201802279007

- Difficulty date: February 26, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 15,376 hours, 5,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. 3L DOOR NEEDS DOOR PRESSURE CHECKED. SERVICED 3L DOOR ASSIST BOTTLE AND ACCOMPLISHED DOOR SERVICE TASK PER AMM 52-22-00-614-002-A. OK FOR SERVICE.
